# SDR DL72S992291

- Difficulty date: October 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N495DA
- Make and model: Boeing 727232
- Aircraft serial: 21075
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Failed
- Location: Rt Te Flap
- Component: 9660022001
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

OUTBOARD FLAPS LOCKED OUT AT 2 DEGREES ON FLAP EXTENSION INBOUND TO ORF ON FLT 1220/17.  DIVERTED TO RIC.  MTC FOUND THE RT POSITION TRANSMITTER TO BE AT FAULT.  REPLACED THE RT OUTBOARD POSITION TRANSMITTER, OPS CHECK NORM.
